# SDR AU970952

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr XP503
- Engine: Amtr 582
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Fod
- Location: Prop Blade Le
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS VISOR FLEW OFF AND STRUCK PROPELLER CAUSING A SMALL SECTION OF THE LEADING EDGE TO SEPARATE - THIS DEFECT WAS RECEIVED FROM THE AUF AND IS FOR INFORMATION ONLY
